Lupa

Show document Help

A- | A+ | Print
Title:The strongly distance-balanced property of the generalized Petersen graphs
Authors:ID Kutnar, Klavdija (Author)
ID Malnič, Aleksander (Author)
ID Marušič, Dragan (Author)
ID Miklavič, Štefko (Author)
Files:.pdf RAZ_Kutnar_Klavdija_i2009.pdf (146,23 KB)
MD5: 873B81253895F0858428F04662DFD4E7
 
Language:English
Work type:Unknown
Typology:1.01 - Original Scientific Article
Organization:ZUP - University of Primorska Press
Abstract:A graph X is said to be strongly distance-balanced whenever for any edge uv of X and any positive integer i, the number of vertices at distance i from u and at distance i+1 from v is equal to the number of vertices at distance i+1 from u and at distance i from v. It is proven that for any integers k2 and nk2+4k+1, the generalized Petersen graph GP(n,k) is not strongly distance-balanced.
Keywords:graph, strongy distance-balanced, generalized Petersen graph
Year of publishing:2009
Number of pages:str. 41-47
Numbering:Vol. 2, no. 1
PID:20.500.12556/RUP-1901 This link opens in a new window
UDC:519.17
ISSN on article:1855-3966
COBISS.SI-ID:1024077396 This link opens in a new window
Publication date in RUP:15.10.2013
Views:4169
Downloads:142
Metadata:XML DC-XML DC-RDF
:
KUTNAR, Klavdija, MALNIČ, Aleksander, MARUŠIČ, Dragan and MIKLAVIČ, Štefko, 2009, The strongly distance-balanced property of the generalized Petersen graphs. Ars mathematica contemporanea [online]. 2009. Vol. 2, no. 1, p. 41–47. [Accessed 3 April 2025]. Retrieved from: https://repozitorij.upr.si/IzpisGradiva.php?lang=eng&id=1901
Copy citation
  
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Searching for similar works...Please wait....
Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Ars mathematica contemporanea
Publisher:Društvo matematikov, fizikov in astronomov, Društvo matematikov, fizikov in astronomov, Univerza na Primorskem, Fakulteta za matematiko, naravoslovje in informacijske tehnologije
ISSN:1855-3966
COBISS.SI-ID:239049984 This link opens in a new window

Secondary language

Language:English
Keywords:teorija grafov, graf, krepko razdaljno uravnotežen, posplošeni Petersenov graf


Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica